Reference Type | Journal (article/letter/editorial) |
---|
Title | Nature of the Schottky term in the Schottky barrier |
---|
Journal | Physical Review Letters |
---|
Authors | Chang, Y. | Author |
---|
Hwu, Y. | Author |
Hansen, J. | Author |
Zanini, F. | Author |
Margaritondo, G. | Author |
Year | 1989 (October 23) | Volume | 63 |
---|
Issue | 17 |
---|
Publisher | American Physical Society (APS) |
---|
DOI | doi:10.1103/physrevlett.63.1845Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 10551477 | Long-form Identifier | mindat:1:5:10551477:2 |
---|
|
GUID | 0 |
---|
Full Reference | Chang, Y., Hwu, Y., Hansen, J., Zanini, F., Margaritondo, G. (1989) Nature of the Schottky term in the Schottky barrier. Physical Review Letters, 63 (17). 1845-1848 doi:10.1103/physrevlett.63.1845 |
---|
Plain Text | Chang, Y., Hwu, Y., Hansen, J., Zanini, F., Margaritondo, G. (1989) Nature of the Schottky term in the Schottky barrier. Physical Review Letters, 63 (17). 1845-1848 doi:10.1103/physrevlett.63.1845 |
---|
In | (1989, October) Physical Review Letters Vol. 63 (17) American Physical Society (APS) |
---|
These are possibly similar items as determined by title/reference text matching only.